# SDR USAA950766

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0317 - UPON CLIMB-OUT, THE CAPTAIN REPORTED THAT HE SHUT THE AIR CONDITIONING PACK OFF AND WAS RETURNING TO PIT.  MAINTENANCE REPLACED THE LEFT COOLING PACK.  OPERATIONS CHECKED GOOD.  (M)
